Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5131907, 7 pages
http://dx.doi.org/10.1155/2016/5131907
Research Article

Optimal Bounds for Neuman Mean Using Arithmetic and Centroidal Means

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 13 September 2015; Accepted 11 January 2016

Academic Editor: Henryk Hudzik

Copyright © 2016 Ying-Qing Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at MathSciNet
  2. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at MathSciNet
  3. E. Neuman, “Inequalities for the Schwab-Borchardt mean and their applications,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 601–609, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. E. Neuman, “On some means derived from the Schwab-Borchardt mean,” Journal of Mathematical Inequalities, vol. 8, no. 1, pp. 171–183, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. Neuman, “On some means derived from the Schwab-Borchardt mean II,” Journal of Mathematical Inequalities, vol. 8, no. 2, pp. 359–368, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. Neuman, “On the p-version of the Schwab-Borchardt mean,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 697643, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Neuman, “On the p-version of the Schwab-Borchardt mean II,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 351742, 4 pages, 2015. View at Publisher · View at Google Scholar
  8. E. Neuman, “A note on a certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Neuman, “Sharp inequalities involving Neuman-Sándor and logarithmic means,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 413–419, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. Neuman, “Inequalities involving certain bivariate means II,” Journal of Inequalities and Special Functions, vol. 4, no. 4, pp. 12–20, 2013. View at Google Scholar · View at MathSciNet
  11. E. Neuman, “A one-parameter family of bivariate means,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 399–412, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y.-M. Chu and B.-Y. Long, “Bounds of the Neuman-Sándor mean using power and identric means,” Abstract and Applied Analysis, vol. 2013, Article ID 832591, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z.-J. Guo, Y.-M. Chu, Y.-Q. Song, and X.-J. Tao, “Sharp bounds for Neuman means by harmonic, arithmetic, and contraharmonic means,” Abstract and Applied Analysis, vol. 2014, Article ID 914242, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Sun, T.-H. Zhao, Y.-M. Chu, and B.-Y. Liu, “A note on the Neuman-Sándor mean,” Journal of Mathematical Inequalities, vol. 8, no. 2, pp. 287–297, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Zhang, Y.-M. Chu, and Y.-L. Jiang, “Sharp geometric mean bounds for Neuman means,” Abstract and Applied Analysis, vol. 2014, Article ID 949815, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y.-M. Chu and W.-M. Qian, “Refinements of bounds for Neuman means,” Abstract and Applied Analysis, vol. 2014, Article ID 354132, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Liu and X.-J. Meng, “The optimal convex combination bounds for the centroidal mean,” in Integral Equations, Boundary Value Problems and Related Problems, pp. 258–262, World Science Publisher, Hackensack, NJ, USA, 2013. View at Google Scholar
  18. E. Neuman, “On a new bivariate mean,” Aequationes Mathematicae, vol. 88, no. 3, pp. 277–289, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Alzer and S.-L. Qiu, “Monotonicity theorems and inequalities for the complete elliptic integrals,” Journal of Computational and Applied Mathematics, vol. 172, no. 2, pp. 289–312, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy, and M. Vuorinen, “Generalized elliptic integrals and modular equation,” Pacific Journal of Mathematics, vol. 192, no. 1, pp. 1–37, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet
  22. F. Belzunce, E.-M. Ortega, and J. M. Ruiz, “On non-monotonic ageing properties from the Laplace transform, with actuarial applications,” Insurance: Mathematics and Economics, vol. 40, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. S. Simić and M. Vuorinen, “Landen inequalities for zero-balanced hypergeometric functions,” Abstract and Applied Analysis, vol. 2012, Article ID 932061, 11 pages, 2012. View at Publisher · View at Google Scholar
  24. Z.-H. Yang, Y.-M. Chu, and M.-K. Wang, “Monotonicity criterion for the quotient of power series with applications,” Journal of Mathematical Analysis and Applications, vol. 428, no. 1, pp. 587–604, 2015. View at Publisher · View at Google Scholar · View at MathSciNet